Contemporary Mathematics, Volume 1 Issue 2 (2020), 54-111 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
Algorithm for the Numerical Solutions of Volterra Population Growth Model with Fractional Order via Haar Wavelet
by Amin Rohul,Yüzbaşi Şuayip,Gao Liping,Asif Muhammad,Khan Imran
Abstract: In this paper, a new collocation method based on the Haar wavelet is developed for the numerical solution of the fractional Volterra model (FVM) for the population growth of a species in a closed syst...
Open Access Research Article PDF
Nonlinear Partial Differential Equations Arising from Prescribed Curvature Problems
by Man Chun Leung
Abstract: We consider two prominent nonlinear partial differential equations (nonlinear PDE) linked to the prescribed curvature problems, namely, the Minkowski problem and the Kazdan-Warner/Nirenberg problem (p...
Open Access Research Article PDF
A Note on Differential Identities in Prime and Semiprime Rings
by Mohammad Shadab Khan, Mohd Arif Raza,Rehman Nadeemur
Abstract: Let R be a prime ring, I a nonzero ideal of R, d a derivation of R and m, n fixed positive integers. (i) If (d (r ○ s)(r ○ s) + (r ○ s) d (r ○ s)n - d (r ○ s))m for all r, s ϵ I, then R is ...
Open Access Research Article PDF
Meromorphic Functions Sharing Three Values and a Result of G. Brosch
by Indrajit Lahiri, Rajib Mukherjee
Abstract: We prove a uniqueness theorem for two non-constant meromorphic functions sharing three values which improves a result of G. Brosch....
Open Access Research Article PDF
Some Algebraic Properties of ℓᵖ(β)
by Y. Estaremi, M. R. Jabbarzadeh
Abstract: In this paper, we consider a generalized Cauchy product ◊&nbsp;on ℓp(β) and then we characterized some Banach algebra structures for ℓp(β).&nbsp; Also, some classic properties of ◊-multiplic...
Open Access Research Article PDF